MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG UTZ BAC CATH ACC; DEFAULT

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG UTZ BAC CATH ACC; DEFAULT
Catalog Number 828817PL
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a certas valve (unknown product id) had no flow, therefore, a ventriculoperitoneal (vp) shunt revision was performed.No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
The suspected certas valve was returned for evaluation.Failure analysis - the position of the cam when valve was received was at setting 4.The valve was visually inspected and a needle hole was noted in the chamber.The valve passed the test for programming, occlusion, reflux, siphon guard and pressure.The valve was leak tested and the leak tested passed; but only leaked from the needle hole in the needle chamber.Root cause analysis - it was determined that the possible root cause for the issue reported by the customer could have been due to after steam sterilization the ruby ball stuck to the ruby seat and potential effects of failure include ¿excessive pressure required to flush the valve pre-procedure (valve popping)¿.However, at the time of investigation, no functional issues were noted.

Brand Name
CRTS SM IL SG UTZ BAC CATH ACC
Common Device Name
DEFAULT
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19217747
Report Number3013886523-2024-00128
Device Sequence Number8138898
Product Code JXG
UDI-Device Identifier10381780529255
UDI-Public10381780529255
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number828817PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown